# SDR AALA20130323003

- Difficulty date: March 23, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737823
- Aircraft serial: 33521
- Aircraft time: 9,248 hours, 3,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FOR SEATS 16 TO 21 FAILED TEST.  REMOVED AND REPLACED BATTERY PACK FOR EMERGENCY LIGHTS FOR SEATS 16 TO 21.  OPS CHECK NORMAL.
